Projective Curvature Tensor with Respect to Zamkovoy Connection in Lorentzian Para-Sasakian Manifolds

Abhijit Mandal, Ashoke Das

Abstract


The purpose of the present paper is to study some properties of the Projective curvature tensor with respect to Zamkovoy connection in Lorentzian Para Sasakian manifold(or,LP-Sasakian manifold)'And we have studied some results in Lorentzian Para-Sasakian manifold with the help of Zamkovoy connection and Projective curvature tensor.Also we discussed the LP-Sasakian manifold satisfying P*(ξ,U)∘W₀*=0,P*(ξ,U)∘W₂*=0 , where W₀*,W₂* and P* are W₀,W₂ and Projective curvature tensors with respect to Zamkovoy connection.

Keywords


LP-Sasakian manifolds, Zamkovoy Connection, Projective Curvature tensor

Full Text:

PDF

References


K. Matsumoto, On Lorentzian paracontact manifolds, Bull. of Yamagata Univ., Nat. Sci.12 (1989), 151-156.

I. Mihai and R. Rosca, On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Publi. (1992), 155-169.

U.C. De, K. Matsumoto and A.A. Shaikh, On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Matematico di Messina, Serie II,Supplemento al n. 3 (1999), 149-158.

C. Ozgur , Conformally flat Lorentzian para Saskian manifolds, Radovi Mathemeticki, Vol(12), 2003, 99-106

K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies 32, Princeton University Press, 1953.

U. C. Deand A. De:On some curvature properties of K-contact manifolds, Extracta Mathe-maticae 27 (2012), 25-134

S. Ghosh: On a class of k,u - contact manifolds, Bull. Cal. Math. Soc.102 (2010), 219-226

U. C. De and J. Sengupta:On a Type of SemiSymmetric Metric Connection on an almostcontact metric connection, Facta Universitatis Ser.Math. Inform. 16 (2001), 87-96

Blair, D.E.:Contact manifolds in Riemannian Geometry. Lect. Notes Math. 509, Springer-Verlag, Berlin 1976.

Zamkovoy, S., Canonical connections on paracontact manifolds. Ann.Global Anal. Geom. 36(1) (2008), 37-60.

Pokhariyal G. P. and Mishra, R. S., Curvature tensors and their relativistic signifcance,Yokohama Math. J., 18 (1970), 105-108.

M.M. Tripathi, P.Gupta On - curvature tensor in K-contact manifold and Sasakian manifold, International Electronic Journal of Mathematics,V-04(2011), 32-47

T. Takahashi, Sasakian -symmetric spaces, Tohoku Mathematical Journal, Second Series, vol. 29, (1977) no. 1, 91-113




DOI: https://doi.org/10.22342/jims.26.3.928.369-379

Refbacks




Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats